Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Editors: H. Hauser, J. Lipman, F. Oort and A. Quirós (eds.)
Title: Alterations and resolution of singularities
Additional book information: edited by H. Hauser, J. Lipman, F. Oort and A. Quirós (eds.), Birkhäuser, Basel, 2000, xxi+598 pp., ISBN 3-7643-6178-6, $108.00$

References [Enhancements On Off] (What's this?)

    G. Belyi, On Galois extensions of a maximal cyclotomic field, Izv. Acad. Nauk SSSR 43, 267-276, (1979). MR 80f:12008 E. Bierstone, P. Millman, Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Inventiones Math. 128, 207-302, (1997). MR 98e:14010 H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79, 109-203, (1964); ibid. 79, 205-326, (1964). MR 33:7333 J. Kollár, Sh. Mori, Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, 134. Cambridge University Press, Cambridge, (1998). MR 2000b:14018 M. Spivakovsky, A solution to Hironaka's polyhedra game, Arithmetic and geometry, Vol. II, 419-432, Progr. Math., 36, Birkhäuser Boston, Boston, MA, (1983). MR 85m:14021 O. Zariski, Collected papers, vol. I-IV, The MIT Press, Cambridge, (1972-79). MR 58:21346a; MR 58:21346b; MR 58:21346c; MR 81f:01049

Review Information:

Reviewer: Fedor Bogomolov
Affiliation: Courant Institute, NYU
Reviewer: Yuri Tschinkel
Affiliation: University of Illinois at Chicago
Journal: Bull. Amer. Math. Soc. 39 (2002), 95-100
Published electronically: October 10, 2001
Review copyright: © Copyright 2001 American Mathematical Society